# SDR FDEA201502040427

- Difficulty date: February 4, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD FWD HINGE BRACKET, LOWER INBD STUD ATTACH BORE FOUND CORRODED.  FOUND OUT OF LIMITS IAW CMM 57-44-08.  REPAIRED IAW EA 1-5750-T0315335 PART 1 STEP 1 AND 1A. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
